# SDR SWAA2012053104507

- Difficulty date: May 24, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 21,583 hours, 12,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK CORRODED AT NUT PLATE BETWEEN 797 TO BS 821, RBL 14.  REPAIRED PLATE PER EA.
